# SDR CALA2012053100384

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 23,022 hours, 7,880 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 91238071
- Condition: Inoperative
- Location: Trim Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC TRIM DID NOT WORK INFLIGHT FROM F/O OR CAPTAIN SIDE, AUTOPILOT TRIM DID WORK.  RAN QRH AND RETURNED. PERFORMED FIM TASK 27-41-00-810-804 AND AMM TASK 27-41-00-700 -805. STAB TRIM CHECKED GOOD. R & R STAB TRIM CONTROL RELAY (R64) AS PRECAUTION.  SYS OPS CHECKED GOOD.
